Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1121-1148.
@article{AIHPC_2009__26_4_1121_0,
     author = {Lacave, Christophe},
     title = {Two {Dimensional} {Incompressible} {Ideal} {Flow} {Around} a {Thin} {Obstacle} {Tending} to a {Curve}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1121--1148},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     doi = {10.1016/j.anihpc.2008.06.004},
     zbl = {1166.76300},
     mrnumber = {2542717},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2008.06.004/}
}
TY  - JOUR
AU  - Lacave, Christophe
TI  - Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2009
DA  - 2009///
SP  - 1121
EP  - 1148
VL  - 26
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2008.06.004/
UR  - https://zbmath.org/?q=an%3A1166.76300
UR  - https://www.ams.org/mathscinet-getitem?mr=2542717
UR  - https://doi.org/10.1016/j.anihpc.2008.06.004
DO  - 10.1016/j.anihpc.2008.06.004
LA  - en
ID  - AIHPC_2009__26_4_1121_0
ER  - 
%0 Journal Article
%A Lacave, Christophe
%T Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve
%J Annales de l'I.H.P. Analyse non linéaire
%D 2009
%P 1121-1148
%V 26
%N 4
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2008.06.004
%R 10.1016/j.anihpc.2008.06.004
%G en
%F AIHPC_2009__26_4_1121_0
Lacave, Christophe. Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1121-1148. doi : 10.1016/j.anihpc.2008.06.004. http://archive.numdam.org/articles/10.1016/j.anihpc.2008.06.004/

[1] D. Iftimie, Evolution de tourbillon à support compact, Actes du Colloque de Saint-Jean-de-Monts, 1999. | Numdam | MR

[2] Iftimie D., Lopes Filho M. C., Nussenzveig Lopes H. J., Two Dimensional Incompressible Ideal Flow Around a Small Obstacle, Comm. Partial Differential Equations 28 (1-2) (2003) 349-379. | MR | Zbl

[3] Iftimie D., Lopes Filho M. C., Nussenzveig Lopes H. J., Two Dimensional Incompressible Viscous Flow Around a Small Obstacle, Math. Ann. 336 (2006) 449-489. | MR | Zbl

[4] Kikuchi K., Exterior Problem for the Two-Dimensional Euler Equation, J. Fac. Sci. Univ. Tokyo Sect. 1A Math. 30 (1) (1983) 63-92. | MR | Zbl

[5] Lopes Filho M. C., Vortex Dynamics in a Two Dimensional Domain With Holes and the Small Obstacle Limit, SIAM J. Math. Anal. 39 (2) (2007) 422-436. | MR

[6] Pommerenke C., Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992. | MR | Zbl

Cited by Sources: